Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 39093, 23 pages
http://dx.doi.org/10.1155/JAMSA/2006/39093

Analysis of a k-out-of-N system with spares, repairs, and a probabilistic rule

Department of Industrial and Manufacturing Engineering, Kettering University, Flint 48504, MI, USA

Received 16 April 2006; Revised 21 September 2006; Accepted 21 September 2006

Copyright © 2006 Srinivas R. Chakravarthy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Srinivas R. Chakravarthy, “Analysis of a -out-of- system with spares, repairs, and a probabilistic rule,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 39093, 23 pages, 2006. doi:10.1155/JAMSA/2006/39093